# SDR ASOA01221

- Difficulty date: November 10, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N261AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120141
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10130115
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4831 - DURING GROUND INSPECTION IN DFW, THE FLIGHT ATTENDANT EMERGENCY EXIT SIGN WAS FOUND BROKEN.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT SIGN AT THE BOTTOM EDGE OF THE FLIGHT ATTENDANTS JUMPSEAT.  OPERATIONAL CHECK NORMAL.  AIRCRAFT OK FOR SERVICE.  (M)
